# SDR CA040514002

- Difficulty date: May 10, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Emb EMB110*
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bracket
- Part number: 110321004
- Condition: Cracked
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AIRCRAFT DI BY MAINTENANCE THE ELEVATOR TRIM TAB WAS FOUND TO HAVE EXCESSIVE PLAY. INVESTIGATION REVEALED THE ATTACH BRACKET FOR THE TRIM TAB ACTUATOR WAS CRACKED AND THE ACTUATOR BRACKET WAS MOVING WITH THE ACTUATOR ALLOWING THE EXCESSIVE PLAY IN THE ELEVATOR TRIM TAB.
